An approximative approach for construction of the Glauber dynamics in continuum

Finkelshtein D, Kondratiev Y, Kutoviy O, Zhizhina E (2012)
Mathematische Nachrichten 285(2-3): 223-235.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Finkelshtein, Dmitri; Kondratiev, YuriUniBi; Kutoviy, Oleksandr; Zhizhina, Elena
Abstract / Bemerkung
We develop a new approach for the construction of the Glauber dynamics in continuum. Existence of the corresponding strongly continuous contraction semigroup in a proper Banach space is shown. Additionally we present the finite- and infinite-volume approximations of the semigroup by families of bounded linear operators.
Stichworte
non-equilibrium Glauber dynamics; spatial; Continuous systems; birth-and-death processes; stochastic evolution; semigroup approximation
Erscheinungsjahr
2012
Zeitschriftentitel
Mathematische Nachrichten
Band
285
Ausgabe
2-3
Seite(n)
223-235
ISSN
0025-584X
Page URI
https://pub.uni-bielefeld.de/record/2474318

Zitieren

Finkelshtein D, Kondratiev Y, Kutoviy O, Zhizhina E. An approximative approach for construction of the Glauber dynamics in continuum. Mathematische Nachrichten. 2012;285(2-3):223-235.
Finkelshtein, D., Kondratiev, Y., Kutoviy, O., & Zhizhina, E. (2012). An approximative approach for construction of the Glauber dynamics in continuum. Mathematische Nachrichten, 285(2-3), 223-235. doi:10.1002/mana.200910248
Finkelshtein, D., Kondratiev, Y., Kutoviy, O., and Zhizhina, E. (2012). An approximative approach for construction of the Glauber dynamics in continuum. Mathematische Nachrichten 285, 223-235.
Finkelshtein, D., et al., 2012. An approximative approach for construction of the Glauber dynamics in continuum. Mathematische Nachrichten, 285(2-3), p 223-235.
D. Finkelshtein, et al., “An approximative approach for construction of the Glauber dynamics in continuum”, Mathematische Nachrichten, vol. 285, 2012, pp. 223-235.
Finkelshtein, D., Kondratiev, Y., Kutoviy, O., Zhizhina, E.: An approximative approach for construction of the Glauber dynamics in continuum. Mathematische Nachrichten. 285, 223-235 (2012).
Finkelshtein, Dmitri, Kondratiev, Yuri, Kutoviy, Oleksandr, and Zhizhina, Elena. “An approximative approach for construction of the Glauber dynamics in continuum”. Mathematische Nachrichten 285.2-3 (2012): 223-235.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar